CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
Large global solutions to 3-D inhomogeneous Navier-Stokes equations slowly varying in one variable 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2011, 卷号: 261, 期号: 11, 页码: 3181-3210
Authors:  Gui, Guilong;  Huang, Jingchi;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Anisotropic Littlewood-Paley theory  Large solutions  
Global Solutions to the 3-D Incompressible Anisotropic Navier-Stokes System in the Critical Spaces 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2011, 卷号: 307, 期号: 3, 页码: 713-759
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
A Beale-Kato-Majda Criterion for Three Dimensional Compressible Viscous Heat-Conductive Flows 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2011, 卷号: 201, 期号: 2, 页码: 727-742
Authors:  Sun, Yongzhong;  Wang, Chao;  Zhang, Zhifei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
On the Decay and Stability of Global Solutions to the 3D Inhomogeneous Navier-Stokes Equations 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2011, 卷号: 64, 期号: 6, 页码: 832-881
Authors:  Abidi, Hammadi;  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Stability to the global large solutions of 3-D Navier-Stokes equations 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 225, 期号: 3, 页码: 1248-1284
Authors:  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Navier-Stokes equations  Littlewood-Paley theory  Stability